# SDR SWAA2021050513418

- Difficulty date: September 2, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 8,489 hours, 3,785 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Out Of Position
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB AFT LOWER SLIDING SEAL OUT OF CHANNEL / REMOVED AND RE-INSTALLED SEAL IAW AMM 20-50-11. INSPECTOR H46
